# SDR ASAA2019051229338

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 12,442 hours, 4,105 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0580346
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 12,439 hours, 4,104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING NR 1 ENGINE OIL NOTED HEAVY FUEL SMELL IN COWLING.  GROUNDED - YES. FOUND FUEL LEAKING FROM NR 1 ENGINE GEAR STAGE PRESSURE RELIEF VALVE DURING IDLE RUN. REQUIRES FUEL FUMP CHANGE. REMOVED & REPLACED NR 1 FUEL PUMP REF AMM 73-11-01-400-801-F00 & AMM 73-11-01-000-801-F00.
